TU Darmstadt / ULB / TUbiblio

Optimal control of Maxwell's equations with regularized state constraints

Yousept, I. (2012):
Optimal control of Maxwell's equations with regularized state constraints.
52, In: Computational Optimization and Applications, (2), pp. 559-581, [Article]

Item Type: Article
Erschienen: 2012
Creators: Yousept, I.
Title: Optimal control of Maxwell's equations with regularized state constraints
Language: English
Journal or Publication Title: Computational Optimization and Applications
Volume: 52
Number: 2
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 08 Mar 2016 10:19
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item